# SDR CALA0000335

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT I/B CABIN SEAT TRACK CORRODED FROM STA 1155 - 1212.  THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK AND SPLICE WERE INSTALLED IAW SRM 51-30-05 AND 51-30-01.
